# SDR UIEA2017120802378

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,444 hours, 17,649 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

2 ATTEMPTS APU STARTS IN AIR UNSUCCESSFUL( INSPECTED APU OIL LEVEL IAW AMM 12-13-04 FOUND OVER SERVICED. REMOVED 1 QT AND RAN APU. OPS CHECK GOOD. )
